RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1990, Volume 24, Issue 1, Pages 21–28 (Mi faa913)  

This article is cited in 1 scientific paper (total in 1 paper)

On the asymptotic behavior of the discrete spectrum of the Dirichlet and Neumann problems for the Laplace–Beltrami operator on a regular polyhedron in the Lobachevskii space

B. M. Levitan, L. B. Parnovskii

M. V. Lomonosov Moscow State University

Full text: PDF file (664 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 24:1, 18–25

Bibliographic databases:

UDC: 515.12
Received: 11.01.1989

Citation: B. M. Levitan, L. B. Parnovskii, “On the asymptotic behavior of the discrete spectrum of the Dirichlet and Neumann problems for the Laplace–Beltrami operator on a regular polyhedron in the Lobachevskii space”, Funktsional. Anal. i Prilozhen., 24:1 (1990), 21–28; Funct. Anal. Appl., 24:1 (1991), 18–25

Citation in format AMSBIB
\Bibitem{LevPar90}
\by B.~M.~Levitan, L.~B.~Parnovskii
\paper On the asymptotic behavior of the discrete spectrum of the Dirichlet and Neumann problems for the Laplace--Beltrami operator on a regular polyhedron in the Lobachevskii space
\jour Funktsional. Anal. i Prilozhen.
\yr 1990
\vol 24
\issue 1
\pages 21--28
\mathnet{http://mi.mathnet.ru/faa913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052264}
\zmath{https://zbmath.org/?q=an:0721.35050}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 24
\issue 1
\pages 18--25
\crossref{https://doi.org/10.1007/BF01077914}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL45200003}


Linking options:
  • http://mi.mathnet.ru/eng/faa913
  • http://mi.mathnet.ru/eng/faa/v24/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. B. Parnovskii, “Three-Term Asymptotics of the Discrete Spectrum of the Dirichlet Problem for Domains with Infinite Perimeter”, Funct. Anal. Appl., 28:2 (1994), 136–137  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:212
    Full text:113
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019